Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have cold sweats, nausea, dizziness and elevated blood pressure. On BP medication, plavix, aspirin. Is it due to medicine reaction?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2106 Questions
I have cold sweats, nausea, dizziness, elevated blood pressure (160-180 systolic, 90-105 diastolyic), normal heartbeat, fatigue, dry heaves. On several BP meds, plavix, aspirin, vytorin. Age 74. No chest pain. No symptoms of stroke. RElatively sudden onset this am before getting out of bed. Symptoms lessening as day goes on. Feel crappy. Never had this before. Wonder if it is due to medicine reaction?
Posted Fri, 22 Nov 2013 in Blood Disorders
Answered by Dr. Benard Shehu 1 hour later
Brief Answer: Please follow the answer below... Detailed Answer: Hi, I have read your concern carefully, and if I were your caring doctor, I would like to have more of your clinical details as following: - have you had common cold or flu recently? - what about your blood glucose levels + HbA1C - were the results normal when you checked them? If the above data are negative and the tests were normal, then, persistent high blood pressure is causing such problems. If I were your caring doctor, would change your current therapy (drugs class and doses). As you had stent in 2005, it is compulsory to keep blood pressure at least under 140/90 mm Hg. - Next, orthostatic blood pressure is also to be excluded. Please contact your doctor immediately to evaluate further your situation and to make the most suitable changes. For the time being, I would suggest to avoid overload in work, excess stress, drink more water and eat healthy, avoid salt in your menu. Hope it helped! Dr.Benard p.d. if you have more concern, please write back to me!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor